| Model Number |
10371 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Chest Pain (1776); Obstruction/Occlusion (2422)
| Date of Event |
07/03/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: bsc aware date used as event date is unknown
d6a: estimated based on reported information that device was implanted 4 years ago.
Event or Problem Description
It was reported that vessel occlusion occurred.A left atrial appendage (laa) closure procedure was performed, and a watchman closure device was implanted.Approximately four (4) years post-implant the patient experienced compression of the circumflex artery which the physician suspects is being caused by the implanted watchman closure device.
Additional Manufacturer Narrative
A1: patient identifier added.B2: patient date of birth and age at time of event added.B5: additional event details added.D4: model number, lot number, catalog number, expiration date, and unique identifier (udi) # added.H6: patient code of chest pain added.B3: bsc aware date used as event date is unknown.D6a: estimated based on reported information that device was implanted 4 years ago.
Event or Problem Description
It was reported that vessel occlusion occurred.A left atrial appendage (laa) closure procedure was performed, and a watchman closure device was implanted.Approximately four (4) years post-implant the patient experienced compression of the circumflex artery which the physician suspects is being caused by the implanted watchman closure device.It was further reported that the patient presented with chest pain.Angiography revealed mild circumflex stenosis at the level of the shoulder of the watchman closure device.